TU Darmstadt / ULB / TUbiblio

Affine buildings and tropical convexity.

Joswig, Michael and Sturmfels, Bernd and Yu, Josephine (2007):
Affine buildings and tropical convexity.
1, In: Albanian Journal of Mathematics, pp. 187-211, [Article]

Item Type: Article
Erschienen: 2007
Creators: Joswig, Michael and Sturmfels, Bernd and Yu, Josephine
Title: Affine buildings and tropical convexity.
Language: English
Journal or Publication Title: Albanian Journal of Mathematics
Volume: 1
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item